# SDR SWAA2021081308746

- Difficulty date: August 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,145 hours, 39,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG UPPER ACCESS PANEL ATTACH SUPPORT FWD ATTACH 'Z' ANGLE IS CRACKED / REMOVED AND REPLACED LH MLG UPPER ACCESS PANEL ATTACH SUPPORT FWD ATTACH 'Z' ANGLE PER SRM 51-10-02
